# SDR SWAA2021112947204

- Difficulty date: November 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737
- Aircraft serial: 32531
- Aircraft time: 48,281 hours, 28,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CAPTAIN NOTED EXTERIOR L2 EMER LIGHT INOP ; / [01] REPLACED ELBP FOR LEFT AFT CABIN; OPS CK GOOD
